# SDR HEEA0015537

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Set
- Part number: 327211
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC CORRODED AND PITTED.  REPLACED WITH SERVICEABLE PARTS.
